Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: any idea of what is happening to me ? (long) francesco

Posted by Sad Panda on February 23, 2004, at 10:15:34

In reply to any idea of what is happening to me ? (long), posted by francesco on February 23, 2004, at 9:11:55

> I tried to procrastinate this moment but now I feel I can't wait anymore. Here's my recent story.
>
> August 2003 Tried Wellbutrin for what I thought it was an ADHD problem. In the ten days I did the trial I become extremely irritable and forgetful. In the same period I get drunk almost every day just to try to come back to my old me and feel something again, and developed what turned out to be a bacterical phrostatis (E.Choli).
>
> I quit the Wellbutrin but I felt ill and confused, short-memory problems, flatness of mood, so I went on Prozac (just for ten days).
> I got suicidal and severely depressed and I had to quit.
>
> After I quit the Prozac I came back to my old me, feeling emotions again.
>
> September 2003
> Then I decided to try other solutions. I went to a new psychiatrist that let me try Ritalin. The trial lasted just 5 or 6 days. I felt robotic while on it and then quit it. I was still able to have emotions when Ritalin faded out.
>
> At that point my psychiatris diagnosed me as having bipolar issues.
>
> I don't want to tell all my story life but in the last months I was able to take different meds only for very short periods of time.
> Tried Imipramine, Desipramine, Trileptal, Remeron, Lithium and last but not least the awful Parmodalin a compound that mixes Trifluoperazine with Parnate.
>
> I got easily very confused while on it and had to quit. The withdrawal was awful and I think it has never ended. Curious to say I quit Parmodalin three weeks ago or more and I'm still confused, anhedonic, language problems, short memory problems, spaced out, no emotions, period of blank mind, extreme fatigue during the day, not reactive to the environment, not being able to carry on a coherent conversation, sometimes feeling like I'm sleeping while I'm awake. I would prefer not to say that word but I feel like I had 'derealization'. I had none of these syntoms before the 'trials'.
>
> I'm wondering what's happening. Maybe this reaction is similar to the one I had on Wellbutrin on the last August but it's worse ... I can't understand the reason of this long-term effects (aren't meds like Parnate supposed to be out of your system in a couple of weeks ?) and moreover what to do to come back to feel something. My psychiatrist told me to take Xanax until the appointment but I can't see his point.
>
> I'm wondering if I have some kind of neurological disorders or if the infection that gave me phrostatis is contributing somehow ... I mean, I know that these seems to be delirating ideas but I have nothing else to explain what's happening to me.
>
> I go out with friends and I have to come back home after a couple of hours because I just don't feel *anything*. Sometimes I have also trouble walking as my legs were very fragile. I started SAM-E two days ago but I thing it's contributing to confusion. Sorry for this very long post but I'm scared. I'm acting as I had Alzheimer's disease and I'm just 28. And moreover ... I'm not on meds !!!
>
> Every suggestion or attempt to explaination is greatly appreciated ... Thanks
>
>
>

You were right to stop taking Prozac if it made you suicidal. But you haven't spent long enough on any of the other medications to know what they do. Just because Ritalin makes you feel robotic for the first 5-6 days doesn't mean it will be like that forever. What made you stop taking Clomipramine? You said you managed to get a degree with it so why was it so bad?

Cheers,
Panda.



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Sad Panda thread:316805
URL: http://www.dr-bob.org/babble/20040223/msgs/316821.html